# SDR RAAA00B2045

- Difficulty date: September 12, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,507 hours, 42,725 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AD88-17-06, LT WING FOUND CRACK IN WING RIB, LOWER NR 6 STRINGER ATTACH POINT, CRACK IN RADIUS OF RIB.  REPAIRED IAW B727 SRM 57-10-05 M-54 NR 1.
